| Catalog Number |
CAT8XTORQ115KIT |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the iliac vein using an indigo system cat 8 kit.During the procedure, while attempting to advance the indigo system aspiration catheter 8 (cat8) using a peel away sheath, through the rotating hemostasis valve (rhv) and into a non-penumbra 8f sheath, the physician experienced resistance; therefore, the physician decided to remove the cat8.Upon removal, it was noticed that the distal tip of the cat8 kinked.The procedure was continued using another cat8 and the same sheath.The physician then decided to remove the cat8 and sheath to stent the target vessel.The procedure was completed using a 11f sheath and stent.There was no report of an adverse effect to the patient.